# SDR FDEA201112215398

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Damaged
- Location: Zone 400
- Component: Pylon
- Component part number: 311N5002139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID BULKHEAD, LOWER FLANGE OTBD FWD SIDE AT PPSTA 174.30 FOUND WITH SHIMS FRAYED AND MIGRATED.
